MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Insufficient Cooling (1130); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the ventilator device failed for the check valve and leak tests.The fan is defective".The issue did not result in any patient harm.When a ventilator device doesn¿t start-up that could lead to desaturation (spo2 80-87%) what makes this case reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation outcome.It was reported that the device fan is defective, the check valve and leak test also fail.It is important to note that no patient was involved; therefore, no clinical impact occurred.The most likely root causes is a mechanical failure within the fan and a defective check valve assembly.As corrective actions, the fan and the check valve assembly were replaced.Following replacement of the components, the device was fully calibrated and confirmed to function as intended, after which it was returned to use.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21431870
Report Number3001421318-2025-00326
Device Sequence Number11852443
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)230503(240)1610100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown